# SDR FDEA201707181986

- Difficulty date: July 18, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N68077
- Make and model: Boeing 767316F
- Aircraft serial: 30780
- Aircraft time: 75,448 hours, 18,279 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP LOWER SURFACE ON INBD SIDE HAS AREA OF DELAMINATION. REPAIRED IAW SRM 51-70-10, REPAIR 4,   MAJOR REPAIR.
